# SDR DALA1301040666

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 71,360 hours, 32,927 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Missing
- Location: Lt Exhaust Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET AFT FAIRING EXHAUST OF LT ENGINE MISSING.  REPLACED MISSING RIVET IAW SRM 54-51.
